The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (727 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 1, 2000, pp. 13–22
DOI: 10.4171/ZAA/935

Published online: 2000-03-31

Notes on Modular Conjugations of von Neumann Factors

Martin Leitz-Martini[1] and M. Wollenberg[2]

(1) Universität Tübingen, Germany
(2) Universität Leipzig, Germany

In this paper we present some results about the characterization of modular con-jugations of von Neumann algebras. Further, we show that hyperfinite factors of type II, III$_1$, and lIl$_\gamma$ have algebraic conjugations which are not modular conjugations.

Keywords: Operator algebras, modular theory, modular conjugation

Leitz-Martini Martin, Wollenberg M.: Notes on Modular Conjugations of von Neumann Factors. Z. Anal. Anwend. 19 (2000), 13-22. doi: 10.4171/ZAA/935